Zur Theorie der algebraischen Functionen.
Journal für die reine und angewandte Mathematik (1896)
- Volume: 116, page 167-170
- ISSN: 0075-4102; 1435-5345/e
Access Full Article
topHow to cite
topBaur, L.. "Zur Theorie der algebraischen Functionen.." Journal für die reine und angewandte Mathematik 116 (1896): 167-170. <http://eudml.org/doc/148988>.
@article{Baur1896,
author = {Baur, L.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Fundamental systems of algebraic functions},
language = {ger},
pages = {167-170},
title = {Zur Theorie der algebraischen Functionen.},
url = {http://eudml.org/doc/148988},
volume = {116},
year = {1896},
}
TY - JOUR
AU - Baur, L.
TI - Zur Theorie der algebraischen Functionen.
JO - Journal für die reine und angewandte Mathematik
PY - 1896
VL - 116
SP - 167
EP - 170
LA - ger
KW - Fundamental systems of algebraic functions
UR - http://eudml.org/doc/148988
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.